OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.04 (1972) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6578

Title: Su una caratterizzazione delle misure \sigma -finite
Authors: Volčič, Aljoša
Issue Date: 1972
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Aljoša Volčič, "Su una caratterizzazione delle misure \sigma -finite", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 4 (1972), pp. 66-70.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
4 (1972)
Abstract: Si caratterizzano le misure $\sigma-finite$ (definite su una $\sigma-algebra\:\mathcal{\mathscr{A}}$) mediante la validità del teorema di Radon-Nikodym su dei sottospazi.
The $\sigma-finite$measures (defined on a $\sigma-algebra\:\mathcal{\mathscr{A}}$) are characterized by means of the validity of the Radon-Nikodym theorem on subspaces).
URI: http://hdl.handle.net/10077/6578
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.04 (1972)

Files in This Item:

File Description SizeFormat
VolcicRendMat04.pdf288.56 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.